# SDR 95ZZZM46

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt T/E Panel
- Part time: 51,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL OUTBOARD OF FLIGHT SPOILER P/N 65B0817173, DELAMINATED (FORWARD EDGE AND OUTBOARD REAR). REPAIRED IAW BOEING SRM 51-40-14.  TOTAL CYCLES 18,248.
